Please use this identifier to cite or link to this item:
|Title:||Warfarin related nephropathy: The first case report in Thailand|
|Citation:||Journal of the Medical Association of Thailand. Vol.98, No.2 (2015), 212-216|
|Abstract:||© 2015, Medical Association of Thailand. All rights reserved. Warfarin is the most prescribed oral anticoagulant. Adverse renal effect from warfarin therapy are uncommon and Thailand is not acquainted. Warfarin-related nephropathy (WRN) is a newly recognized complication of warfarin treatment, especially in patients with chronic kidney disease. The authors hereby report a 56-year-old man who developed gross hematuria and severe acute kidney injury (AKI) necessitating hemodialysis, following supra-therapeutic INR level. Renal pathology revealed extensive intratubular obstruction with red blood cell casts. From the literature, there were only twelve case reports of WRN, which were confirmed by renal histopatology. Renal survival of this condition was unsatisfactory. However, our patient was dialysis-independent after vitamin K treatment and temporary warfarin discontinuation. To the best of our knowledge, this is the first case report of biopsy-proven WRN in Thailand.|
|Appears in Collections:||Scopus 2011-2015|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.